A Projection Based Approach to the Clebsch-Gordan Multiplicity Problem for Compact Semisimple Lie-Groups .1. General Formalism

Edwards, SA and Gould, MD (1986) A Projection Based Approach to the Clebsch-Gordan Multiplicity Problem for Compact Semisimple Lie-Groups .1. General Formalism. Journal of Physics A-Mathematical and General, 19 9: 1523-1529. doi:10.1088/0305-4470/19/9/022


Author Edwards, SA
Gould, MD
Title A Projection Based Approach to the Clebsch-Gordan Multiplicity Problem for Compact Semisimple Lie-Groups .1. General Formalism
Journal name Journal of Physics A-Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1986-06-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/19/9/022
Open Access Status Not Open Access
Volume 19
Issue 9
Start page 1523
End page 1529
Total pages 7
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:15:51 EST by System User